Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 162, NWS San Angelo, TX

November 8, 2011Irion County, Tom Green County, Texas

NWS San Angelo, TX issued this severe thunderstorm warning at Nov 8, 2011, 3:04 AM CST for Irion County, Tom Green County, Texas. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 8, 2011, 3:04 AM CST (09:04 UTC)
Expired
Nov 8, 2011, 3:45 AM CST
In force
41 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon

Counties Irion County, TX, Tom Green County, TX

The radar

The San Angelo radar (KSJT), 8 km from the middle of the area, began a volume at 09:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 8, 3:50 AM CSTTSTM WND GST 611 Ese Wall, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 7, 9:16 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 9.1 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2011-11-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2011-11-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4235 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

190 
WUUS54 KSJT 080904
SVRSJT
TXC235-451-080945-
/O.NEW.KSJT.SV.W.0162.111108T0904Z-111108T0945Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
304 AM CST TUE NOV 8 2011

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN IRION COUNTY IN WEST CENTRAL TEXAS...
  TOM GREEN COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 350 AM CST

* AT 300 AM CST...SEVERE THUNDERSTORMS WERE ALONG A LINE EXTENDING   
  FROM 15 MILES WEST OF SAN ANGELO TO 6 MILES NORTHEAST OF MERTZON   
  TO 10 MILES SOUTH OF MERTZON...MOVING EAST AT 40 MPH.

  STORM HAZARDS INCLUDE...
  DAMAGING WINDS IN EXCESS OF 60 MPH.

  WITH POSSIBLE STORM IMPACTS...
  SOME TREE LIMB DAMAGE...WEAKENED TREES TOPPLED...
  UNSECURED LIGHT OBJECTS BLOWN AROUND...
  SCATTERED POWER OUTAGES POSSIBLE...
  POTENTIALLY DEADLY LIGHTNING.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  GRAPE CREEK AND KNICKERBOCKER BY 310 AM CST...
  SAN ANGELO BY 320 AM CST...
  CHRISTOVAL BY 325 AM CST...
  VERIBEST AND WALL BY 335 AM CST...
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS LINE OF 
STORMS. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. 
IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY 
IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST TUESDAY MORNING
FOR WEST CENTRAL TEXAS.

&&

LAT...LON 3162 10027 3154 10022 3149 10015 3110 10015
      3109 10092 3134 10081 3162 10074
TIME...MOT...LOC 0902Z 288DEG 34KT 3150 10064 3131 10070
          3111 10081

$$
1 follow-up statement
383 
WWUS54 KSJT 080934
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
334 AM CST TUE NOV 8 2011

TXC235-080941-
/O.CAN.KSJT.SV.W.0162.000000T0000Z-111108T0945Z/
IRION TX-
334 AM CST TUE NOV 8 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN IRION COUNTY IS
CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST TUESDAY MORNING
FOR WEST CENTRAL TEXAS.

LAT...LON 3109 10068 3132 10063 3147 10054 3162 10052
      3162 10027 3154 10022 3149 10015 3110 10015
TIME...MOT...LOC 0931Z 288DEG 34KT 3153 10032 3144 10039
          3136 10040 3109 10057

$$

TXC451-080945-
/O.CON.KSJT.SV.W.0162.000000T0000Z-111108T0945Z/
TOM GREEN TX-
334 AM CST TUE NOV 8 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM CST
FOR EASTERN TOM GREEN COUNTY...

AT 330 AM CST... SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM HARRIET TO SAN ANGELO TO 9 MILES SOUTHWEST OF 
CHRISTOVAL...MOVING EAST AT 40 MPH.

  STORM HAZARDS INCLUDE...
  DAMAGING WINDS IN EXCESS OF 60 MPH.

  WITH POSSIBLE STORM IMPACTS...
  DAMAGE TO TREE LIMBS...
  LIGHT OBJECTS BLOWN AROUND...

SEVERE THUNDERSTORMS WILL BE NEAR...
  WALL AND VERIBEST BY 340 AM CST...
  VANCOURT BY 345 AM CST...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DAMAGING WINDS IN EXCESS OF 60 MPH ARE LIKELY WITH THIS LINE OF
STORMS. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. 
REMEMBER THAT SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES. ACT 
QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH 
AS A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST TUESDAY MORNING
FOR WEST CENTRAL TEXAS.

&&

LAT...LON 3109 10068 3132 10063 3147 10054 3162 10052
      3162 10027 3154 10022 3149 10015 3110 10015
TIME...MOT...LOC 0931Z 288DEG 34KT 3153 10032 3144 10039
          3136 10040 3109 10057

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 7, 10:58 PM CST, 4 hours 6 minutes earlier.

Area forecast discussion, Nov 7, 10:58 PM CST, 4 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
1058 PM CST MON NOV 7 2011

.AVIATION...
/06Z UPDATE/

AN UPPER LEVEL STORM SYSTEM APPROACHING WEST CENTRAL TEXAS FROM
THE WEST WILL PUSH A DRYLINE THROUGH THE TERMINALS FROM 09Z
THROUGH 12Z...09Z-11Z FOR THE WESTERN TERMINALS...10Z-12Z FOR THE
EASTERN TERMINALS. HAVE INCLUDED A TEMPO GROUP IN ALL TERMINAL
FORECASTS TO ACCOMMODATE FRONTAL PASSAGE. SOUTHERLY WINDS AHEAD OF
THE FRONT WILL GUST TO AROUND 25KTS AND POST FRONTAL WINDS WILL
VEER TO THE WEST GUSTING TO AROUND 30KTS. FRONTAL PASSAGE WILL BE
ACCOMPANIED BY THUNDERSTORMS...SOME POSSIBLY SEVERE WITH STRONG
STRAIGHT LINE WINDS AND ISOLATED LARGE HAIL. THERE IS ALSO A
POSSIBILITY OF ISOLATED TORNADOES. SKIES WILL CLEAR AFTER FRONTAL
PASSAGE WITH VFR CONDITIONS CONTINUING THROUGH THE END OF THE TAF
PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE 	 80  58  72  38  57 /  40  70  20   0   0
SAN ANGELO 	 83  58  71  37  59 /  30  70  10   0   0
JUNCTION 	 81  63  76  38  63 /  40  60  20   0   0

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

15
Hazardous weather outlook, Nov 7, 8:49 PM CST, 6 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
849 PM CST MON NOV 7 2011

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-090300-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
849 PM CST MON NOV 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF WEST
CENTRAL TEXAS OVERNIGHT. THE BEST POTENTIAL FOR SEVERE WEATHER WILL
OCCUR AFTER MIDNIGHT AS A SQUALL LINE DEVELOPS AND ADVANCES EAST
ACROSS THE AREA. THE MAIN SEVERE WEATHER THREATS WILL BE LARGE
HAIL...DAMAGING WINDS AND ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ON TUESDAY...WEST WINDS OF 15 TO 25 MPH...ALONG WITH RELATIVE
HUMIDITY VALUES FROM 15 TO 20 PERCENT WILL CAUSE NEAR CRITICAL
FIRE WEATHER CONDITIONS TO DEVELOP GENERALLY ALONG AND WEST OF A
LINE FROM STERLING CITY TO JUNCTION. A LIGHT FREEZE IS POSSIBLE
THURSDAY MORNING...ESPECIALLY IN RIVER VALLEYS AND LOW LYING
AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY AFTER MIDNIGHT.

In the hours before

Special weather statement, Nov 8, 1:39 AM CST, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
139 AM CST TUE NOV 8 2011

TXZ064-065-071-072-080830-
IRION TX-STERLING TX-TOM GREEN TX-COKE TX-
139 AM CST TUE NOV 8 2011

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 230 AM CST FOR
IRION...STERLING...WESTERN TOM GREEN AND SOUTHERN COKE COUNTIES...

AT 135 AM CST...A LINE OF STRONG THUNDERSTORMS WAS INDICATED BY
NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG A LINE EXTENDING FROM
17 MILES SOUTHWEST OF STERLING CITY TO 14 MILES NORTHEAST OF BIG
LAKE TO 9 MILES SOUTHWEST OF BIG LAKE...MOVING EAST AT 45 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  BARNHART BY 200 AM CST
  ARDEN BY 210 AM CST
  WATER VALLEY...SHERWOOD AND MERTZON BY 215 AM CST
  CARLSBAD BY 220 AM CST

PEA TO DIME SIZE HAIL AND WIND GUSTS 45 TO 50 MPH ARE LIKELY WITH
THIS LINE OF STORMS. FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF
HEAVY RAINFALL ARE ALSO EXPECTED WITH THE STORMS. RESIDENTS ARE
ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE
THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST TUESDAY MORNING
FOR WEST CENTRAL TEXAS.

LAT...LON 3179 10127 3179 10024 3133 10033 3110 10053
      3109 10128
TIME...MOT...LOC 0735Z 270DEG 40KT 3170 10120 3133 10126
          3109 10153
Special weather statement, Nov 8, 1:49 AM CST, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
149 AM CST TUE NOV 8 2011

TXZ049-054-080815-
FISHER TX-NOLAN TX-
149 AM CST TUE NOV 8 2011

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 215 AM CST FOR FISHER
AND NOLAN COUNTIES...

AT 145 AM CST...A LINE OF STRONG THUNDERSTORMS WAS INDICATED BY
NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG A LINE EXTENDING FROM
20 MILES SOUTH OF JAYTON TO 14 MILES EAST OF SNYDER TO 6 MILES NORTH
OF COLORADO CITY...MOVING EAST AT 35 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  I-20 NEAR THE NOLAN-MITCHELL COUNTY LINE...WASTELLA AND US-84 NEAR
  THE NOLAN-FISHER COUNTY LINE BY 200 AM CST
  ROTAN BY 205 AM CST
  ROSCOE...ROBY AND CAPITOLA BY 210 AM CST
  LONGWORTH...BUSBY AND GANNON BY 215 AM CST

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST TUESDAY MORNING
FOR WEST CENTRAL TEXAS.

LAT...LON 3296 10019 3274 10021 3240 10035 3237 10067
      3296 10066 3297 10065 3297 10040
TIME...MOT...LOC 0748Z 259DEG 35KT 3297 10062 3266 10066
          3249 10078
Special weather statement, Nov 8, 1:56 AM CST, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
156 AM CST TUE NOV 8 2011

TXZ076-077-080900-
CROCKETT TX-SCHLEICHER TX-
156 AM CST TUE NOV 8 2011

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 300 AM CST FOR
NORTHERN CROCKETT AND NORTHWESTERN SCHLEICHER COUNTIES...

AT 154 AM CST...A LINE OF STRONG THUNDERSTORMS WAS INDICATED BY
NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG A LINE EXTENDING FROM
10 MILES SOUTH OF BIG LAKE TO 20 MILES NORTHEAST OF SHEFFIELD...
MOVING EAST AT 30 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  THE INTERSECTION OF US 190 AND HIGHWAY 163 BY 235 AM CST
  US-190 NEAR THE CROCKETT-SUTTON COUNTY LINE BY 300 AM CST

PEA SIZE HAIL AND WIND GUSTS 45 TO 50 MPH ARE LIKELY WITH THIS LINE
OF STORMS. FREQUENT LIGHTNING AND BRIEF HEAVY RAINFALL WILL ALSO
OCCUR. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND
BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST TUESDAY MORNING
FOR WEST CENTRAL TEXAS.

LAT...LON 3108 10084 3082 10088 3080 10166 3108 10149
TIME...MOT...LOC 0755Z 263DEG 26KT 3106 10139 3085 10153
Special weather statement, Nov 8, 2:25 AM CST, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
225 AM CST TUE NOV 8 2011

TXZ049-054-098-113-127-080930-
FISHER TX-HASKELL TX-JONES TX-NOLAN TX-TAYLOR TX-
225 AM CST TUE NOV 8 2011

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 AM CST FOR
FISHER...HASKELL...JONES...NOLAN AND TAYLOR COUNTIES...

AT 223 AM CST...A LINE OF STRONG THUNDERSTORMS WAS INDICATED BY
NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG A LINE EXTENDING FROM 9
MILES WEST OF ROCHESTER TO MCCAULLEY TO 3 MILES NORTHWEST OF
MARYNEAL...MOVING EAST AT 50 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  LAKE SWEETWATER...THE INTERSECTION OF HIGHWAY 70 AND RANCH ROAD 53
  AND NEINDA BY 230 AM CST
  ROCHESTER...THE INTERSECTION OF US-180 AND RANCH ROAD 126...
  SAGERTON AND RULE BY 235 AM CST
  NOLAN...TUXEDO AND TRENT BY 240 AM CST

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST TUESDAY MORNING
FOR WEST CENTRAL TEXAS.

LAT...LON 3296 9947 3295 9961 3252 9961 3251 9963
      3242 9963 3224 9972 3218 10061 3280 10029
      3297 10023 3297 10000 3339 10000 3341 9973
      3341 9947
TIME...MOT...LOC 0825Z 265DEG 43KT 3331 9998 3281 10018
          3227 10045
Special weather statement, Nov 8, 2:48 AM CST, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
248 AM CST TUE NOV 8 2011

TXZ071-072-076>078-080945-
CROCKETT TX-IRION TX-SCHLEICHER TX-SUTTON TX-TOM GREEN TX-
248 AM CST TUE NOV 8 2011

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 AM CST FOR
CROCKETT...IRION...WESTERN CHLEICHER...NORTHWESTERN SUTTON AND
SOUTHERN TOM GREEN COUNTIES...

AT 245 AM CST...A LINE OF STRONG THUNDERSTORMS WAS INDICATED BY
NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG A LINE EXTENDING FROM 4
MILES NORTH OF MERTZON TO MERTZON TO 19 MILES WEST OF OZONOA...
MOVING EAST AT 45 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  US-67 NEAR THE IRION-TOM GREEN COUNTY LINE BY 255 AM CST
  TANKERSLEY...OZONA...AND KNICKERBOCKER BY 300 AM CST
  CHRISTOVAL BY 315 AM CST
  I-10 NEAR THE CROCKETT-SUTTON COUNTY LINE BY 325 AM CST

PEA TO DIME SIZE HAIL AND WIND GUSTS 45 TO 50 MPH ARE LIKELY WITH
THIS STORM. FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY
RAINFALL WILL OCCUR. RESIDENTS ARE ENCOURAGED TO MONITOR THE
SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD
A WARNING BE ISSUED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST TUESDAY MORNING
FOR WEST CENTRAL TEXAS.

LAT...LON 3124 10092 3136 10090 3136 10012 3122 10014
      3056 10085 3055 10165
TIME...MOT...LOC 0846Z 269DEG 39KT 3132 10081 3124 10080
          3062 10148
Special weather statement, Nov 8, 2:59 AM CST, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
259 AM CST TUE NOV 8 2011

TXZ098-099-113-114-127-128-080945-
HASKELL TX-JONES TX-SHACKELFORD TX-TAYLOR TX-THROCKMORTON TX-
CALLAHAN TX-
259 AM CST TUE NOV 8 2011

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 AM CST FOR
HASKELL...JONES...SHACKELFORD...TAYLOR...THROCKMORTON AND CALLAHAN
COUNTIES...

AT 253 AM CST...A LINE OF STRONG THUNDERSTORMS WAS INDICATED BY
NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG A LINE EXTENDING FROM
17 MILES NORTHWEST OF HASKELL TO 7 MILES SOUTHWEST OF HASKELL TO 18
MILES EAST OF SWEETWATER...MOVING EAST AT 40 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  WEINERT AND STITH BY 305 AM CST
  US-277 NEAR THE HASKELL-KNOX COUNTY LINE...TYE...LAKE STAMFORD NEAR
  LAKE STAMFORD MARINA AND HODGES BY 310 AM CST
  THE INTERSECTION OF US-180 AND FARM ROAD 600...IRBY AND HAWLEY BY
  315 AM CST
  IMPACT BY 320 AM CST

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST TUESDAY MORNING
FOR WEST CENTRAL TEXAS.

LAT...LON 3312 9903 3245 9936 3243 10015 3251 10015
      3310 9987 3340 9990 3340 9905
TIME...MOT...LOC 0858Z 268DEG 39KT 3339 9979 3311 9976
          3251 10004

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 8, 1:39 AM CSTSpecial Weather StatementSJTIrion, Tom Green51 min
Nov 8, 1:49 AM CSTSpecial Weather StatementSJTFisher26 min
Nov 8, 1:56 AM CSTSpecial Weather StatementSJTCrockett64 min
Nov 8, 2:25 AM CSTSpecial Weather StatementSJTHaskell, Jones, Nolan, Taylor65 min
Nov 8, 2:31 AM CSTTornado WarningSJTIrion, Tom Green29 min
Nov 8, 2:48 AM CSTSpecial Weather StatementSJTCrockett, Schleicher57 min
Nov 8, 2:59 AM CSTSpecial Weather StatementSJTHaskell, Jones, Shackelford, Throckmorton46 min
Nov 8, 3:06 AM CSTSevere Thunderstorm WarningSJTHaskell, Jones, Shackelford, Throckmorton39 min
Nov 8, 3:41 AM CSTTornado WarningSJTConcho, Runnels, Tom Green34 min
Nov 8, 3:49 AM CSTSpecial Weather StatementSJTShackelford, Throckmorton26 min
Nov 8, 3:58 AM CSTSevere Thunderstorm WarningSJTConcho, Tom Green47 min
Nov 8, 3:59 AM CSTSpecial Weather StatementSJTTaylor31 min
Nov 8, 4:14 AM CSTSevere Thunderstorm WarningSJTColeman, Concho, Runnels46 min
Nov 8, 4:52 AM CSTSpecial Weather StatementSJTConcho, McCulloch38 min
Nov 8, 4:59 AM CSTSpecial Weather StatementSJTCallahan31 min
Nov 8, 5:09 AM CSTSpecial Weather StatementSJTBrown36 min
Nov 8, 5:46 AM CSTSpecial Weather StatementSJTMcCulloch, San Saba59 min
Nov 8, 5:53 AM CSTSpecial Weather StatementSJTBrown52 min
Nov 8, 6:48 AM CSTSpecial Weather StatementSJTSan Saba57 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.